# SDR F3LA2018083000418

- Difficulty date: August 19, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 46,666 hours, 23,236 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D3247001902100
- Condition: Crimped
- Location: Lt Mlg Ww
- Part time: 46,666 hours, 23,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE IN THE RT AFT UPPER MLG WW WAS DAMAGED.  REMOVED AND REPLACED THE HYD LINE IAW AMM 32-43-00-710-001-A,  32-43-00-870-002-A, 12-12-29-611-002-A,  AND 20-23-11-300-001.
